# SDR 07FDEA01249

- Difficulty date: April 3, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 48,199 hours, 10,952 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AFA7105513
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TUNNEL AREA: LONGERON 38R SPLICE AT STA 1863 FOUND WITH CRACK. [SUP 4-20-07]  REMOVED AND REPLACED AS   PER SRM 51-33-01 VOL.II AND DOUGLAS DRAWING AFA7105. REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
